# SDR SIMA201911182001

- Difficulty date: October 12, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 22,107 hours, 15,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AISLE LIGHTS COVERS AND LIGHT STRIPS BROKEN-C/A-COMPLETE:REPLACED SEVERAL AISLE (4EA) LIGHT COVERS AND STRIPS IAW CRJ AMM 33-51-01.
